# SDR AALA201706079023

- Difficulty date: June 6, 2017
- Submitted: June 11, 2017
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 18,360 hours, 2,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FWD GALLEY BULKHEAD LT VERTICAL EMERGENCY PATH LIGHT LENS COVER BROKEN. REPLACED FWD GALLEY BULKHEAD LT PROXIMITY LIGHT PER MM 33-51-05. TESTS GOOD.
